RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 56–62 (Mi mz2389)  

This article is cited in 1 scientific paper (total in 1 paper)

Three-weight generalization of Hardy's inequality

R. Oinarov

Institute of Pure and Applied Mathematics

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 806–810

Bibliographic databases:

UDC: 517.51
Received: 05.08.1992

Citation: R. Oinarov, “Three-weight generalization of Hardy's inequality”, Mat. Zametki, 54:2 (1993), 56–62; Math. Notes, 54:2 (1993), 806–810

Citation in format AMSBIB
\Bibitem{Oin93}
\by R.~Oinarov
\paper Three-weight generalization of Hardy's inequality
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 56--62
\mathnet{http://mi.mathnet.ru/mz2389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244982}
\zmath{https://zbmath.org/?q=an:0837.26013}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 806--810
\crossref{https://doi.org/10.1007/BF01212845}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600021}


Linking options:
  • http://mi.mathnet.ru/eng/mz2389
  • http://mi.mathnet.ru/eng/mz/v54/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kalybay, S. Shalginbayeva, “Additive estimates for discrete Hardy-type operators”, Eurasian Math. J., 9:2 (2018), 44–53  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:97
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020